# SDR SWAA2023101901305

- Difficulty date: September 17, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N8551Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36951
- Aircraft time: 19,763 hours, 9,809 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT LAV AFT OUTBOARD FLOOR MOUNT HAS SURFACE CORROSION PRESENT AROUND OUTER EDGES ON FLOOR BEAM.  (MARKED)<[01] REMOVED CORROSION ON TOP SURFACE OF 947.5 FLOOR BEAM AT LBL 49 TO LBL 53; (REMOVED .109? OF .180?) REMAINING THICKNESS OF .071? WAS FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1.;[02] VERIFIED C/A 1. DAMAGE OUT OF LIMITS PER SRM 53-70-51-1A-1.;[03] CUT AND REMOVED DAMAGED FLANGES OF THE UPPER CHORD OF THE FLOOR BEAM AT STA. 947.5 FROM LBL 9' TO LBL 59' PER SRM 53-70-81-2R-5; ALTERNATIVE 2.[21] VERIFIED ALL WORK AND WIP1 AND WIP2 OF EA 23-153-02885 IS COMPLETE;[22] SEE ALL STEPS AND CORRECTIVE ACTIONS FOR ACCOMPLISHED WORK. REPAIRED STA 947 FLOOR BEAM FROM LBL 9 TO LBL 59 PER SRM SRM 53-70-51-2R-5 AND EA 23-153-02885 WIP1 AND WIP2;[23] RII INSPECTION PORTION COMPLIED WITH. SEE C/A?S AND STEPS FOR ALL WORK PERFORMED. STA 947 FLOOR BEAM WAS REPAIRED FROM LBL 9 TO LBL 59 PER SRM SRM 53-70-51-2R-5 AND EA 23-153-02885 WIP1 AND WIP2. SEE ALL STEPS AND CORRECTIVE ACTIONS FOR ACCOMPLISHED WORK.
